Minimal Truncation Error Constants for Runge-Kutta Method for Stochastic Optimal Control Problems
No Thumbnail Available
Date
2018
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this work, we obtain strong order-1 conditions with minimal truncation error constants of Runge-Kutta method for the optimal control of stochastic differential equations (SDEs). We match Stratonovich-Taylor expansion of the exact solution with Stratonovich-Taylor expansion of our approximation method that is defined by the Runge-Kutta scheme, term by term, in order to get the strong order-1 conditions. By a conclusion and an outlook to future research, the paper ends. (C) 2017 Elsevier B.V. All rights reserved.
Description
Yılmaz, Fikriye/0000-0003-0002-9201; OZ BAKAN, HACER/0000-0001-8090-5552; Weber, Gerhard-Wilhelm/0000-0003-0849-7771
Keywords
Optimal control, Runge-Kutta method, Stochastic differential equation, Stratonovich-Taylor expansion, Numerical solution, Minimal truncation error
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
Volume
331
Issue
Start Page
196
End Page
207